# SDR SWAA2024100330942

- Difficulty date: August 26, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT CONSOLE PANEL 212BW COMPOSITE MATERIAL EXPOSED AND CRACKED BY MICROPHONE JACK.<[01] REPAIRED PANEL#212BW PER B737 AMM 25-00-00-300-801. MATERIAL USED RESIN 50-A PO#2073293 FIBERGLASS PO#173857.;[02] VERIFIED STEP 1.
